Ive had hyluronic acid injected in my temples hollow 3

Patient : Ive had hyluronic acid injected in my temples hollow 3 months ago, since then about every week i have a swellin temple where the puffiness stays for two days then it disapears, the doctor adviced me to take an antibiotic and cortisone and i did so but the problem still exists, in adition to that i have had a massive headache in the upper part of my face since then.. Plzzz answer
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My daughter had her first unprovoked seizure two months back...all her blood results were normal....but she was hospi...

Q: I’m not really sure where to begin. My wife was diagnosed with stage IV breast cancer with mets to the liver th...

Q: I have to pimples on my penis which I hope that’s what it is. Can you tell me what it looks like

Q: I have severe pain in my knee (front/back) and down my calf. This started two days ago and it's not better this mor...

Q: Hi, I had redness and burning sensation on my penis head about a week ago, it was also very sensitive. I have been us...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews